Divisible envelopes of the form $T \hookrightarrow S^{-1}T$
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 11-16
Printed March 1, 2006
Hae-sik Kim, Yeong-moo Song
Kyungpook National University, Sunchon National University
Abstract : In this article we show that if $R$ is a Noetherian ring with the global dimension at most one, then every $S$-torsion free $R$-module $T$ has a divisible envelope of the form $T \hookrightarrow S^{-1}T$.
Keywords : divisible envelope, $S$-torsion free module
MSC numbers : 16D80, 16E30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd